Week Off

I’m on a week off from all my meds now, except the warfarin. I forgot how exhausting the 4 days on/4 days off of dex was. I can only describe it as being tired at a cellular level. Seriously. Every cell in my body is exhausted. My hands shake and I can hardly write. My legs don’t want to move. All I want to do is sleep. I’m in awe of someone like my friend, Dan, who never even missed a day of work (except to have a blood clot) while he was on high dose dex and thal. I don’t know how anyone can function on this stuff. I can’t even drive sometimes! I really hope it’s kicking the heck out of the MM.

1 Comment

  1. Dave

    Hi Beth.

    I just found you blog. Just wanted to say “hang in there”. I have MM and went through the Dex thing too. Troubling sleeping was my biggest side effect (trembling hands was a close second!). I settled on getting up at 5:00 am, taking it with a small breakfast and then going back to bed for awhile. I had trouble walking for awhile too (clubfoot on my right side).

    That was about a year and a half ago. The side efects you are describing go away pretty quickly once you are done with your last course.

    Get as much exercise as you can. I walked about 3-4 miles a week and it seemed to help a lot.

    Dave

Comments are closed.